# SDR AALA202404013189

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 41,781 hours, 17,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY FLIGHT ATTANDENT INBOARD SEAT FLASHLIGHT BATTERY BAD. REMOVE AND REPLACED FLASHLIGHT BATTERY AT FORWARD GALLEY FLIGHT ATTANDENT INBOARD SEAT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
